Absolutely summing operators and local unconditional structures

Y. Gordon Technion-Israel Institute of Technology, Haifa, Israel D. R. Lewis Technion-Israel Institute of Technology, Haifa, Israel

TBD mathscidoc:1701.331464

Acta Mathematica, 133, (1), 27-48, 1973.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 219 downloads ] [ 0 comments ] [ Cited by 87 ]
@inproceedings{y.1973absolutely,
  title={Absolutely summing operators and local unconditional structures},
  author={Y. Gordon, and D. R. Lewis},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203232589663173},
  booktitle={Acta Mathematica},
  volume={133},
  number={1},
  pages={27-48},
  year={1973},
}
Y. Gordon, and D. R. Lewis. Absolutely summing operators and local unconditional structures. 1973. Vol. 133. In Acta Mathematica. pp.27-48. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203232589663173.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved